# SDR ASAA2021080835667

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 258 hours, 120 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE APPEARED OM MFD AT GATE. GROUNDED - YES. REF B737-9 IFIM 34-61-00-810-918. RESET C/B'S, MESSAGE CLEARED. NO OMF RELATED FAULTS. GROUND VERIFICATION SUCCESSFUL.
